# SDR ZZDA5327597

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, RIGHT HAND FLOOR BEAM 967, BL ZERO, TO FUSELAGE SKIN FOUND CORRODED.  FABRICATED 2 SUPPORT ANGLES FROM 7075 0 .070 INCH 18 INCHES AND 16 INCHES.  FABRICATED 2 SUPPORT ANGLES FROM 7075 0 .080 INCH 18 INCHES AND 16 INCHES IAW 53-10-9.  INSTALLED IAW B 737 SRM 51-30-2.  (X)
